# SDR DALA2025110308020

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 43,751 hours, 5,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 2L EXIT HOUSING SIGN HANGING BY ONE SIDE. CORRECTIVE ACTION: REMOVED AND REPLACED EXIT LOCATION SIGN HOUSING PER A330 AMM 33- 51. OPS GOOD. (7680198)
